# SDR AALA201910269017

- Difficulty date: October 13, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 21,205 hours, 8,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Part serial: NSN
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SHEAR PLATE CORRODED AT FR69 TO 70, Y1162, -Z500. INSTALLED NEW SHEAR PLATE IAW SRM 53-41-17-01A.
